# SDR UPS97822403

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERG EXIT LIGHT INOP.  TIGHTENED OVERHEAD PANEL RECEPTACLE R5-26, OPS CHK SYS NORMAL IAW MM 33-50-02 PG 204-205.
